# SDR AALA2018060429003

- Difficulty date: May 31, 2018
- Submitted: June 4, 2018
- Operation: Air carrier
- Aircraft: N161UW
- Make and model: Airbus A321-211
- Aircraft serial: 1403
- Aircraft time: 58,141 hours, 21,870 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347209001100
- Condition: Corroded
- Location: Frame 66
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND ON THE FLOORBEAM,  -Y1292,  FRAME 66.  REPLACED THE FLOORBEAM IAW SRM 51-42-11.
